RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1983, Volume 19, Issue 2, Pages 93–100 (Mi ppi1179)  

Pattern Recognition

Upper Bounds for the Risk in the Problem of Recognition of Two Classes

N. G. Cherkashin


Abstract: Lower bounds are obtained for the risk in the problem of recognition of two classes, under conditions in which the parameters of the conditional densities are unknown but there are classified samples of finite size $N$. It is shown that, under certain general conditions of regularity, the risk converges at a rate not greater than $N^{-1}$.

Full text: PDF file (784 kB)

English version:
Problems of Information Transmission, 1983, 19:2, 169–176

Bibliographic databases:

UDC: 621.391.1:519.28
Received: 22.06.1981
Revised: 17.03.1982

Citation: N. G. Cherkashin, “Upper Bounds for the Risk in the Problem of Recognition of Two Classes”, Probl. Peredachi Inf., 19:2 (1983), 93–100; Problems Inform. Transmission, 19:2 (1983), 169–176

Citation in format AMSBIB
\Bibitem{Che83}
\by N.~G.~Cherkashin
\paper Upper Bounds for the Risk in the Problem of Recognition of Two Classes
\jour Probl. Peredachi Inf.
\yr 1983
\vol 19
\issue 2
\pages 93--100
\mathnet{http://mi.mathnet.ru/ppi1179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744622}
\zmath{https://zbmath.org/?q=an:0579.62043}
\transl
\jour Problems Inform. Transmission
\yr 1983
\vol 19
\issue 2
\pages 169--176


Linking options:
  • http://mi.mathnet.ru/eng/ppi1179
  • http://mi.mathnet.ru/eng/ppi/v19/i2/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:95
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019